Journal of Mathematical Sciences

, Volume 92, Issue 1, pp 3543–3549

Isometric embeddings of coinvariant subspaces of the shift operator

  • A. B. Aleksandrov

DOI: 10.1007/BF02440138

Cite this article as:
Aleksandrov, A.B. J Math Sci (1998) 92: 3543. doi:10.1007/BF02440138


Let θ be an inner function. The main aim of this paper is to describe all positive measures on the unit circle\(\mathbb{T}\) such that\(\int\limits_\mathbb{T} {\left| f \right|^2 } d\mu = \left\| f \right\|_{H^2 }^2 \) for all continuous functions f∈H2⊖θH2. Bibliography: 8 titles.

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. B. Aleksandrov

There are no affiliations available

Personalised recommendations